Hi and welcome:)
Four days into treatment I got the rash on each elbow. All of the OTC creams did not work for me, (like hydrocortisone) I had to get my doctor to call in something called fluocinonide cream. (They also have oitments) My rash is completely gone after about of week.
I have learned so much from the people here, they are wonderful. For all over itchyness they have said Oatmeal baths are good..which really helps with the anal stuff. The past couple of days I have taken a bath right after going. (Of course cleaning first with scent free sensitive wipes) The bath help so much..you don't even need the oatmeal. They make aveeno suppositorys I have been told are good. vaseline, desitin and hemroidal creams work well too. keeping it clean is a must. I have been told that water soluble fiber is good to bulk stools up it will burn less. it has to be water soluble so it does not bind with your meds.
Yes its perfectly normal to feel some rage, sadness and depression anytime on tx. If it gets to the point where you feel it is out of your control consider an anti depressant.
I hope this helps:) I started triple therapy a couple weeks ago and have had a lot of ups and downs. The people here are wonderful. Joining this forum is a great thing you did! Good luck and well wishes,
Your mention of a Partner"stabbing rash" caught my eye.
I never experienced the rash typically described with therapy.
What I did experience was the feeling of being poked with pins -- hundreds of them -- mostly at night -- mostly on my legs & ankles -- very painful.
The solution to my condition was a neurological drug called Gabapentin.
some of us on triple have really tough symptoms..i'm done with tx now but here's a kind of funny thing that made me realize tx might be tough for me..sometime in the second week i was up in bed on my laptop where most of my tx ended up...i felt a fly on my arm...walking around...i was really worn out so i let it walk around hoping it would just fly away...it didn't so i got the energy up to shake my arm and it went away..then it went to my other arm..moving up and down and again i shook it off..then i felt it climbing up my leg and thought it must be a spider...and i just don't kill spiders..so i tried to move to get the spider off...finally i got up the energy to put the laptop down and look for the spider...there was no spider...no fly...it was just a feeling on or in my skin...............anyway...i did get the rash early...and did get the burning butt early...the butt stuff wasn't bad after the third week...the rash was always really bad...even after the incivek...the laying down on fiberglass feeling stayed with me until almost 3 months post tx...i'm thinking because i drank so much water making my blood so thin it didn't look like human blood so that maybe just plan gravity would allow my blood to move into my capillaries and push against nerves creating the feelings right under the skin that drive you nuts...when ever i laid down it was awful..i blamed it on mostly laundry detergent .... my girlfriend said she rinsed everything really good...after tx and i could think straighter i realized the awful feeling of laying down on insulation or the feeling of being bitten by a swarm of no see ums was probably caused by thin blood combined with low hgb...i hope you get cbcs every week ...keep an eye on the blood work..anyway the rash and the itching from fiberglass feeling are two different things...both are nasty symptoms.....hang in there the inciveck works great...good luck...billy
Hi there, so sorry your are feeling bad so soon. The treatment (tx) is different for everyone however there are things you can do to limit the problem
I had to take a prescription drug for the itching, this was after I tried everything else, creams gels for itching benedryl, etc. Before I got something from the doctor I used cold wet wash clothes to try to calm it down. I would put them in the freezer. The other options was scratch every where.
It was a difficult tx for me though I finished up at 24 weeks and am close to a month away from it. I am sure others will stop by and offer suggestions. I hear that oat meal baths can help
Good Luck, best wishes
P.S. I also agree with Sentinel, Gabapentin. , it is for stabbing pain and it works. The other was a prescription for Hydroxyzine
Also was given promethazine for nausea. They are both antihistimines so can dry you out.
Try to drink as much water as you can
Billy good job sharing
Working Dog: Great story about the "fly" and "spider". The treatment meds can send the nerve endings into hyperdrive. I could actually feel static electricity moving/crawling across my legs! Whenever I moved the bed covers I generated the static electricity "pins." Ouch! Switching to cotton bed sheets helped. Ambien helped sleep through the pain. The real solution ended up being a neuropathy drug, which completely eliminated this symptom.